Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the coefficients in the quotient of two alternants


Author: E. D. Roe
Journal: Trans. Amer. Math. Soc. 6 (1905), 63-74
MSC: Primary 05E05; Secondary 05A15
DOI: https://doi.org/10.1090/S0002-9947-1905-1500695-0
Erratum: Trans. Amer. Math. Soc. 6 (1905), 546-547.
MathSciNet review: 1500695
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05E05, 05A15

Retrieve articles in all journals with MSC: 05E05, 05A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500695-0
Article copyright: © Copyright 1905 American Mathematical Society

American Mathematical Society